About this Journal Submit a Manuscript Table of Contents
ISRN Discrete Mathematics
Volume 2012 (2012), Article ID 592818, 18 pages
http://dx.doi.org/10.5402/2012/592818
Research Article

A -Analogue of Rucinski-Voigt Numbers

Department of Mathematics, Mindanao State University, Marawi City 9700, Philippines

Received 1 August 2012; Accepted 19 September 2012

Academic Editors: L. Ji and W. F. Klostermeyer

Copyright © 2012 Roberto B. Corcino and Charles B. Montero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Roberto B. Corcino and Charles B. Montero, “A -Analogue of Rucinski-Voigt Numbers,” ISRN Discrete Mathematics, vol. 2012, Article ID 592818, 18 pages, 2012. doi:10.5402/2012/592818